# SDR COM20383

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2723000013
- Condition: Dented
- Location: Bs 473-512
- Part time: 15,253 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE AFT LOWER SKIN WAS DENTED BY GROUND EQUIPMENT.  THE DENT IS APPROXIMATELY ONE INCH WIDE AND RUNS FROM FS 473 TO FS 512 BETWEEN STRINGERS 39 AND 40.  A REPAIR DOUBLER WAS INSTALLED PER FAA APPROVED AERODESIGN REPORT NR 1574-1, DATED 7-8-95.
